# SDR USAA2011093000011

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 60,761 hours, 41,000 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 23C EMERGENCY EXIT PATH LIGHTS DO NOT ILLUMINATE.  MAINTENANCE FOUND WIRES PULLED FROM SPLICE UNDER SEAT 23C.  INSTALLED NEW SPLICE AND RECRIMPED WIRES.  OPERATIONAL TEST SATISFACTORY IAW B737 AMM 33-51-12.
